# SDR DALA2021120307463

- Difficulty date: December 2, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 57,174 hours, 29,513 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3115 - CRACK INDICATION ON FRAME 16 DOUBLE JOGGLE AREA LH SIDE AT OPEN FASTENER HOLE C. CORRECTIVE ACTION: PERFORMED SECTION 1 AS CONSIDERED PERMANENT REPAIR PART 1 TO PART V ON FRAME 16 LH AT LEVEL DOOR STOP #7 AS PER ERA 595542-14AD REV (2038025)
